Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 5, NWS Quad Cities, IA

March 7, 2009Scotland County, Missouri

NWS Quad Cities, IA issued this severe thunderstorm warning at Mar 7, 2009, 1:06 AM CST for Scotland County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 7, 2009, 1:06 AM CST (07:06 UTC)
Expired
Mar 7, 2009, 1:45 AM CST
In force
39 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon

County Scotland County, MO

The radar

The Quad Cities radar (KDVN), 184 km from the middle of the area, began a volume at 07:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2009-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2009-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1806 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 2:59 PM CST, 10 hours 7 minutes earlier.

Area forecast discussion, Mar 6, 2:59 PM CST, 10 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
259 PM CST FRI MAR 6 2009

.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING THE MAIN FRONT SAGGING TO THE
SOUTHEAST OF THE FCST AREA ACRS CENTRAL MO TO SOUTHWEST LOWER MI...
STARTING TO SLOW. THIS IN RESPONSE TO SOME PART DUE TO LLVL
CYCLOGENESIS OVER EASTERN CO AND BUILDING LLVL RETURN FLOW UP THE
SOUTHERN AND CENTRAL PLAINS. UPPER AIR ANALYSIS AND W/V IMAGERY WAS
INDICATING MEAN WESTERN CONUS L/W TROF AXIS CURRENTLY DIGGING TOWARD
THE GRT BSN.

&&

.SHORT TERM...TONIGHT AND SATURDAY...
ASSESSING THE NEW 12Z MODEL RUNS FOR THE NOW WELL ADVERTISED HEAVY
RAIN/LATE SPRING MCS-LIKE SET UP FOR THE WEEKEND...THE 12Z GFS AND
ECMWF ARE SIMILAR AND SHOWING SOME CONSISTENCY AND WILL BE USED
GENERALLY FOR TONIGHT AND SAT. AS THE ABOVE MENTIONED L/W TROF
CONTINUES TO DIG SOUTHEAST AND CONQUER THE GRT BSN REGION...
SOUTHWEST FLOW WILL AMPLIFY UP ACRS THE MIDWEST IN RESPONSE. A LARGE
CHUNK OF WAVE ENERGY WILL STILL LOOK GET SHUTTLED OUT ACRS THE FCST
AREA BY LATE TONIGHT-SAT MORNING AS THIS SYNOPTIC PROCESS PROCEEDS.
THIS COMBINED WITH THE FIRST GOOD UPPER DIVERGENT DIRECT
CIRCULATION SURGE ON RIGHT REAR SOUTHERLY EDGE OF 140-150 KT H3 MB
JET STREAK...PLENTY OF DEEP LIFTING DYNAMICS TO CHIMNEY THE AIR
FORCED UPWARD OFF STRONGLY CONVERGENT RIBBON ON NOSE OF 40-50 KT LLJ.
THE PROCESS DOES LOOK TO COMMENCE A BIT LATER AND WILL CUT BACK POPS
AN COVERAGE FROM 00Z-06Z TONIGHT...BUT EXPECT AN ELEVATED MCS TYPE
DEVELOPMENT ALONG THE WESTERN AND CENTRAL IA/MO BORDER FROM 04Z-06Z
TO INCREASE AND PROPAGATE ENE INTO THE SOUTHERN THIRD OF THE DVN CWA
THROUGH 12Z...WITH SECONDARY ELEVATED BAND/BANDS OF SHOWERS AND SOME
STORMS DEVELOPING EVEN FURTHER NORTHWARD TOWARD THE HWY 30
CORRIDOR. EXTENT OF ABOVE SEASONABLY PW FEED OF 1-1.2 INCHES AND
EXTENT OF CONVERGENCE SUPPORT WIDESPREAD .4-.8 INCH RAINFALL
AMOUNTS BY 12Z ACRS THE SOUTHWEST THIRD OF THE DVN CWA. WITH
SOMEWHAT A SLOWER ARRIVAL OF THE MOST OPTIMUM LOW TO MID LEVEL SHEAR
TO PRODUCE ROTATING UPDRAFTS AND POSSIBLY ELEVATED SUPERCELL-TYPE
STORMS FOR LARGE HAIL PRODUCTION...AM WORRIED THESE PARAMETERS MAY
HAVE A HARD TIME OUT-RACING DEEP SATURATION TO TRULY PRODUCE LARGE
HAIL APPROACHING GOLF BALL SIZE. BUT STILL ENOUGH MID LEVEL MU CAPES
AN LEAD SHEAR ON LEADING EDGE OF NORTHEASTWARD SPREAD CONVECTIVE
SYSTEM TO SUPPORT HALF INCH TO POSSIBLE 1 INCH HAIL LATE TONIGHT
INTO EARLY SAT MORNING IN PORTIONS OF THE CENTRAL AND SOUTHERN CWA.
WBZ HEIGHTS ARE OPTIMUM CWA-WIDE...SO EVEN THE NORTH AT RISK OF
ELEVATED HAILERS ESPECIALLY SAT MORNING. SOME STORMS MAY PRODUCE
COPIOUS AMOUNTS OF PEA SIZE HAIL AND COVER THE GROUND. ALSO ACRS THE
NORTH...IF NORTHEAST SFC FLOW DOESN/T INCREASE TO NEAR 10KTS AHEAD OF
WARM FRONT...THERE WILL BE FOG DEVELOPMENT OVERNIGHT BEFORE THE ONSET
OF PRECIP AND WILL ADD TO GRIDS NORTH OF I80.

STRONG ELEVATED THTA-E ADVECTION AND CONVERGENT SIGNATURE MIGRATES
ACRS THE SOUTHERN AND CENTRAL CWA THROUGH 18Z BEFORE WANING...AS
IMPRESSIVELY TIGHT H85 MB BAROCLINICITY RIBBON THROUGH THE HEART OF
THE CWA ALSO RELAXES SOME BY LATE AFTERNOON AS THE LLJ REFOCUSES
BACK ACRS KS/EASTERN NEB AND WESTERN IA. THUS THERE MAY BE A
TEMPORARILY DECREASE IN THE CONVECTION SAT AFTERNOON. BUT NOT BEFORE
ANOTHER HALF INCH TO AN INCH OF RAINFALL GENERALLY FALLS FROM
SOUTHWEST TO NORTHEAST THROUGH THE HEART OF THE DVN CWA. H85 MB WAA
TOOL ALSO SUPPORTS A HEAVY LATE MORNING/MIDDAY BAND OF CONVECTION
ALONG AND JUST NORTH OF I80 BEFORE DECREASING THROUGH 22Z. ALL OF
THIS A PRIMER OR EVEN LEAD FLOOD TROUBLE FOR MAIN EVENT SAT NIGHT
INTO SUNDAY/SEE THE BELOW DISCUSSION/...AND A FLASH FLOOD WATCH HAS
ALREADY BEEN ISSUED FOR THE ENTIRE CWA FROM 12Z SAT-00Z MON.

ALSO...EXPECT A LARGE SFC TEMP SPREAD FROM NORTH TO THE FAR SOUTH
ON SAT WITH THERMAL BOUNDARY JUTTING ACRS THE CENTRAL CWA FROM WEST-
TO-EAST. WIDESPREAD PRECIP MAY MAKE THE ONGOING TEMPS ADVERTISED
NORTH OF THE BOUNDARY HARD TO OBTAIN WITH JUST A FEW DEGREE RISE
FROM MORNING LOWS.   ..12..

.LONG TERM...SATURDAY NIGHT THROUGH NEXT FRIDAY...
THE HEAVY RAIN EVENT LOOKS TO EITHER INTENSIFY OR CONTINUE TO BE
INTENSE SATURDAY EVENING THROUGH SUNDAY MORNING.  MODELS HAVE
DECISIVELY SHIFTED TOWARDS THE STRONGER CLOSED MID LEVEL CIRCULATION
SOLUTION SHOWN BY THE GFS OVER THE PAST 2 MODEL RUNS. THIS RESULTS
IN A SLOWER MOVEMENT OF THE SURFACE LOW AND A STRONGER FORCING
SCENARIO LATE SATURDAY NIGHT AND SUNDAY MORNING. AS THE ATMOSPHERE
IS MORE FULLY SATURATED DURING THIS TIME PERIOD...HEAVY RAINFALL
RATES ARE ACTUALLY MORE LIKELY THAN EARLIER IN THE PERIOD.  QPF
SHOULD BE MORE WIDESPREAD IN GENERAL AS WELL...WITH MOST LOCATIONS
SEEING ABOUT AN INCH FROM 6 PM SATURDAY THROUGH NOON SUNDAY.
HOWEVER...WITH THE 850MB BOUNDARY AND INTENSE CONVERGENCE ALONG IT
REMAINING NEARLY STATIONARY...CONVECTION SHOULD CONTINUE TO TRAIN
ALONG AND SOUTH OF INTERSTATE 80...ALLOWING FOR MUCH HIGHER TOTALS
IN ONE MORE MORE BANDS FOR THE EVENT.  IN GENERAL...EVENT TOTALS OF
1 TO 2 APPEAR VERY WIDESPREAD...WITH ONE MORE MORE AXIS OF 3 INCH
PLUS AMOUNTS. RIVERS WILL LIKELY SEE SIGNIFICANT RISES TO OR ABOVE
FLOOD STAGE...ESPECIALLY WHEN IMPACTED WITH THE NARROW TRAINING
BANDS OF STORMS. ALSO IN THESE BANDS...FLASH FLOODING MAY RESULT
DURING THE TRAINING PROCESS IN THE SHORT TERM...AND A FLASH FLOOD
WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA FROM 6 AM SATURDAY THROUGH
6 PM SUNDAY EVENING.  WINDS WILL BE NORTHEASTERLY OVER THE AREA
ALONG AND NORTH OF I-80...AND TEMPS WILL BE STUCK IN THE 40S IN
THOSE LOCATIONS...FARTHER SOUTH...SOUTH WINDS WILL HELP BOOST TEMPS
TO NEAR 60 OR ABOVE THROUGH SUNDAY MORNING.  THE ENTIRE SYSTEM
DEPARTS SUNDAY AFTERNOON....WITH CLEARING AND SOMEWHAT COLDER
ADVECTION THROUGH MONDAY MORNING.

UNFORTUNATELY...THE OPEN GULF OF MEXICO IS NOT EXPECTED TO CLOSE ITS
FEED OF MOISTURE INTO THE PLAINS AS THE WEEKEND SYSTEM DEPARTS.
MODELS HAVE SHOWN STRONG DYNAMICS FOR SEVERAL DAYS MONDAY NIGHT
THROUGH TUESDAY NIGHT...AND NOW AS THEY CAPTURE SOME OF THE
POTENTIALLY AVAILABLE MOISTURE...FORECAST QPF NOW APPEARS
POTENTIALLY SIGNIFICANT TO HEAVY MONDAY NIGHT THROUGH TUESDAY NIGHT.
THIS EVENT WILL NEED TO BE VERY CLOSELY WATCHED.

WITH THESE TWO SYSTEMS DOMINATING DAYS 3 THROUGH 5...THE DISTANT
EXTENDED IS FAIRLY LOW IN CONFIDENCE BUT FOR NOW APPEARS MAINLY DRY
AND COOL AS MODIFIED ARCTIC AIR IS SWEPT INTO THE REGION ON VERY
BRISK WINDS.     ..ERVIN..

&&

.AVIATION...
A VFR EVENING AT ALL SITES WILL DETERIORATE AFTER 04-06Z AS A WARM
FRONT APPROACHES. THE MLI AND DBQ TERMINALS NORTH OF THE BOUNDARY
MAY GET IMPACTED BY MVFR TO POSSIBLY IFR FOG DEVELOPMENT FROM 05Z-
09Z OR BEFORE ELEVATED SHOWERS AND STORMS INCREASE AND IMPACT THE
THOSE AREAS. MVFR CLOUDS AND SOME ELEVATED STORMS TO IMPACT THE BRL
TERMINAL BY 08Z...AND A SECONDARY BAND OF RAIN AND POSSIBLY STORMS
WITH AT LEAST SMALL HAIL AT THE CID TERMINAL BY 10Z. FROM 12Z-18Z SAT
...A HIGH IMPACT HEAVY RAIN MCS TYPE COMPLEX AFFECTING MOST OF THE
LOCAL TERMINALS WITH WIDESPREAD MVFR AND IFR CONDITIONS DO TO
PRECIP...FOG...LOW CIGS...THUNDER AND LOCALIZED HAIL.  ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING
     FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-
     DUBUQUE-HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-
     KEOKUK-LEE-LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING
     FOR BUREAU-CARROLL-HANCOCK-HENDERSON-HENRY IL-JO DAVIESS-
     MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-WARREN-
     WHITESIDE.

MO...FLASH FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY EVENING
     FOR CLARK-SCOTLAND.

&&

12/ERVIN
Hazardous weather outlook, Mar 6, 3:55 PM CST, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
355 PM CST FRI MAR 6 2009

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-071100-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
355 PM CST FRI MAR 6 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY AFTER MIDNIGHT OVER ESPECIALLY THE SOUTHERN
HALF OF THE OUTLOOK AREA. SOME OF THESE STORMS MAY BE CAPABLE OF
PRODUCING HAIL UP TO 1 INCH IN DIAMETER. LARGE AMOUNTS OF PEA SIZE
HAIL ENOUGH TO COVER THE GROUND MAY ALSO BE GENERATED BY A FEW
STORMS. ALTHOUGH THE ENTIRE AREA IS AT RISK OF EXPERIENCING SOME
HAIL...THE GREATEST RISK FOR LARGER SIZE HAIL WILL BE ALONG AND SOUTH
OF A LINE FROM SIGOURNEY IOWA TO MONMOUTH ILLINOIS...WHERE THE SEVERE
STORM PREDICTION CENTER HAS A OUTLINED A SLIGHT RISK FOR TONIGHT.

THE LATE NIGHT THUNDERSTORMS WILL ALSO BRING THE THREAT OF HEAVY
RAINFALL. THE AREA OF GREATEST POTENTIAL IS SOUTH OF A SIGOURNEY...
TO BURLINGTON LINE...WHERE LOCAL RAINFALL AMOUNTS UP TO 1 INCH WILL
BE POSSIBLE BY SATURDAY MORNING. THIS MAY RESULT IN MINOR URBAN AND
SMALL STREAM FLOODING. FURTHER NORTH OF THESE AREAS UP TO THE
INTERSTATE 80 CORRIDOR...OVERNIGHT RAINFALL IS EXPECTED TO BE LESS
THAN A HALF INCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FLASH FLOOD WATCH HAS BEEN POSTED FOR THE ENTIRE OUTLOOK AREA FOR
SATURDAY THROUGH SUNDAY. THE POTENTIAL FOR THUNDERSTORMS WITH HEAVY
RAIN WILL EXIST SATURDAY INTO SUNDAY OVER MUCH OF THE OUTLOOK AREA...
WITH AREAS 25 MILES EITHER SIDE OF THE INTERSTATE 80 CORRIDOR BEING
IN THE HEAVIEST RAIN AXIS. ANOTHER HEAVY RAIN AXIS MAY FALL ALONG
HIGHWAY 34 IN SOUTHEAST IOWA AND WEST CENTRAL ILLINOIS. RAINFALL
AMOUNTS OF ANOTHER 1.5 TO 2 INCHES WILL BE POSSIBLE IN THESE AREAS BY
SUNDAY AFTERNOON. THIS WILL BE IN ADDITION TO ANY RAIN THAT OCCURS
TONIGHT. THIS RAINFALL MAY CAUSE SIGNIFICANT RISES AND POSSIBLY SOME
FLOODING ON AREA RIVERS AND STREAMS. URBAN TYPE FLOODING OR SOME
FLASH FLOODING WILL ALSO BE POSSIBLE.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS SATURDAY NIGHT
MAINLY ALONG AND SOUTH OF HIGHWAY 34. IN ADDITION TO THE HEAVY
RAIN...THE MAIN THREAT FROM THESE STORMS WILL BE HAIL UP TO 1 INCH
IN DIAMETER.

A BROAD AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO BE ONGOING
SATURDAY MORNING NORTH OF A STRONG WARM FRONT OVER NORTHERN
MISSOURI. SINCE THE WARM FRONT WILL BE STATIONARY AND ANY STORMS
THAT DEVELOP ARE EXPECTED TO MOVE TO THE EAST...THERE IS POTENTIAL
FOR REPEAT...OR TRAINING STORMS WHERE ANY ONE LOCATION COULD SEE
SEVERAL ROUNDS OF THUNDERSTORMS AND LOCALIZED HEAVY RAINFALL.
SATURDAY NIGHT AND EARLY SUNDAY THE SURFACE LOW WILL MOVE NORTHEAST
ALONG THE WARM FRONT. THIS WILL CAUSE MORE ORGANIZED THUNDERSTORM
DEVELOPMENT...INCREASING THE RISK OF MORE HEAVY RAIN...AS WELL AS
SEVERE THUNDERSTORMS ESPECIALLY SATURDAY NIGHT.

ANOTHER STORM SYSTEM IS EXPECTED TO BRING MORE RAIN AND POSSIBLY
THUNDERSTORMS TO THE REGION AGAIN MONDAY NIGHT AND TUESDAY. AT
THIS TIME IT IS SOON TO DETERMINE THE THREAT OF SEVERE STORMS WITH
THIS SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND SATURDAY.

12/ERVIN

In the hours before

Special weather statement, Mar 6, 11:46 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1146 PM CST FRI MAR 6 2009

IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-070800-
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...
MEMPHIS...KAHOKA
1146 PM CST FRI MAR 6 2009

...DEVELOPING THUNDERSTORMS...

THUNDERSTORMS CONTINUE TO DEVELOP OVER NORTH CENTRAL MISSOURI AND
WERE SHOWING SIGNS OF EXPANDING INTO NORTHEAST MISSOURI AND
SOUTHEAST IOWA.  THE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO
DEVELOP AND SPREAD NORTHEAST OVER MUCH OF SOUTHEAST IOWA AND WEST
CENTRAL ILLINOIS BY 2 AM.

THE STRONGEST THUNDERSTORMS ARE EXPECTED SOUTH OF HIGHWAY 34 AND WILL
BE CAPABLE OF PRODUCING LARGE HAIL...UP TO AN INCH IN DIAMETER AND
LOCALLY HEAVY RAINS. THE MEMPHIS AND KEOSAUQUA AREAS CAN EXPECT THE
STRONG STORMS BETWEEN MIDNIGHT AND 1230 AM. THESE STORMS COULD
REACH WEST CENTRAL ILLINOIS BY 1 AM.

DLF

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 1:46 AM CSTSevere Thunderstorm WarningDVNLee, Van Buren29 min
Mar 7, 2:13 AM CSTSevere Thunderstorm WarningDVNDes Moines, Lee32 min
Mar 7, 2:40 AM CSTSevere Thunderstorm WarningDVNDes Moines17 min
Mar 7, 4:53 PM CSTRiver Flood WarningDVNClinton, Scott9 days
Mar 6, 8:09 PM CSTRiver Flood WarningDVNHenry, Rock Island, Whiteside36 days
Mar 7, 10:04 AM CSTRiver Flood WarningDVNHenry, Rock Island14 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.